LISTEN TO THIS ONE

Discussion in 'Fibromyalgia Main Forum' started by teller7, Jul 5, 2006.

  1. teller7

    teller7 New Member

    I've had CFS/ME for almost 4 years. The weakness is just horrible. And when I'm crashed I walk like a drunk. Also have had tremors in my right hand since I got sick.

    My hubby and I had to take my mother-in-law to the neurologist for an MRI. After the MRI he took us in his office to discuss it. Well, most of his attention was on me. I'm thinking who's the patient here. He said I think you have some Parkinsonian symptoms going on here. I said no, I've been to many many doctors in the past 4 years and they say CFS/ME. He said please make an appt with me. So to satisfy my hubby I did. Ok we went. He said that myalgic encephalitis can cause Parkinson symptoms and he put me on Sinemet. In 24 hours my walking like a drunk left and so did the tremors. Everyone says they can see a huge difference in me. I still have the crashes bad (the terrible weakness and feeling like I'm going to die) but everything else is better. I told the dr that it's the weakness that really bothers me. So the end of this month he's going to start me on Provigil. Could I be that lucky to get my energy back too? Has anyone taken Provigil? If so has it helped? I don't want to get my hopes up. That's why I'm asking you all. Please let me know.
    Thanks all,
    Carol
  2. 69mach1

    69mach1 New Member

    and i am glad you got a dr concerned enough to take care of you...


    but look up on mayoclinic.com fo r side effects of this drug...

    jodie
  3. wildflowers2

    wildflowers2 New Member

    I take provigil and yes it does give you more energy.
    I only take 25mg.

    it is the drug they give the troups in battle to stay awake.


    Just pace yourself.....as you will think you are wonder person and fly through the house and get stuff done like you once did and crash the next day.

    ( okay, laughing to myself I did that ) and still get a

    'stupid attack' and forget to pace myself.



    I had no side effacts



    wildflowers2
  4. carebelle

    carebelle New Member

    And thankful for a story about a good Doctor.
  5. caffeinenut

    caffeinenut New Member

    It's always great to hear that there are doctors out there who observe something without being told there is a problem and offer a solution.

    Please let us know how you do on the Provigil. I've done some reading on it and am considering asking my doctor about it since weakness and fatigue are almost worse than the pain for me. Of course, if I do this clinical study it won't be an option until he study is over.

    Good luck!
    Susan
  6. teller7

    teller7 New Member